MathSciNet Relay Station
MathSciNet bibliographic data
MR253513 (40 #6727) 65.10
Hénon, M. Numerical study of quadratic area-preserving mappings. Quart. Appl. Math. 27 1969 291–312.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement